NEWKOFEN N200
SHort description
Analgesic-antipyretic Composition: active substances: acetylsalicylic acid - 200 mg, paracetamol - 200 mg, caffeine - 40 mg. Nyukofen can be used to treat: - pain syndrome of mild to moderate intensity of various origins (including headache, toothache, neuralgia, myalgia, arthralgia); - fever in colds and infectious and inflammatory diseases. To relieve pain (including inflammatory genesis), febrile conditions, with rheumatic diseases, a single dose for adults is 1 tablet, daily - up to 6 tablets. To relieve pain, it is recommended to take 2 tablets once. The recommended single dose, if necessary, can be repeated every 4-6 hours, but not more than 4 times / day. Duration of admission: for the symptomatic treatment of fever - no more than 3 days, pain - no more than 5 days.
Share
-
Description products
Leaflet Insert
(Patient Information)
Newkofen
Tablets
Registration certificate No. 19168
Brand Name – Newkofen
Combination of Well-Known Generics– Paracetamol / Acetylsalicylic acid/ Caffeine.
General Characteristics
Basic physical and chemical properties
Round flat tablets of white or almost color with a score on one side and a chamfer on both sides, with a specific smell of acetylsalicylic acid.
Composition
Each tablet contains: active ingredients: paracetamol - 200 mg, acetylsalicylic acid - 200 mg, caffeine - 40 mg; inactive ingredients: citric acid, microcrystalline cellulose, povidone, maize starch, sodium starch glycolate, magnesium stearate.
Pharmacological Group and ATC Code
Other analgesics-antipyretics, paracetamol in combination with other drugs (excluding psycholeptics); ATC code N02BE51.
Pharmacologic effect
Combined drug, the action of which is due to the effects of its constituent components. Acetylsalicylic acid and paracetamol has antipyretic, anti-inflammatory and analgesic effects due to inhibition of prostaglandin synthesis. Caffeine affects the tone of the cerebral vessels, and also enhances the effect of acetylsalicylic acid and paracetamol in this combination. The maximum effect of the drug develops within 10-60 minutes.
Usagе
Newkofen can be used to treat:
- Pain of mild to moderate intensity of different genesis (including headache, toothache,
neuralgia, myalgia, arthralgia);
- Fever with colds and infectious-inflammatory diseases.
Administration
To reduce the pain (including inflammatory genesis), fever, rheumatic diseases single dose for adults is 1 tablet daily - to 6 tablets.
For the relief of pain is recommended to take 2 tablets at once.
The recommended single dosage may be repeated if required every 4-6 hours, but not more than 4 times / day.
Course duration; for the symptomatic treatment of fever - no more than 3 days, for the pain - no more than 5 days.
Adverse Effects
In rare cases, nausea, epigastric pain, allergic skin reactions, changes in the peripheral blood (very rarely thrombocytopenia, leukopenia, pancytopenia, neutropenia, agranulocytosis),
tachycardia, hypertension, bronchospasm, which disappear in case of withdrawal of the drug.
With prolonged use - dizziness, headache, blurred vision, tinnitus, decreased platelet aggregation, anticoagulation, hemorrhagic syndrome (nosebleeds, bleeding gums, purpura, etc..), Liver and kidney papillary necrosis; deafness; Stevens-Johnson syndrome, toxic epidermal necrolysis (Lyell's syndrome), Reye's syndrome in children (hyperpyrexia, metabolic acidosis, disorders of the nervous system and psyche, vomiting, abnormal liver function).
Contradiction
Newkofen should not take;
- Children up to 16 years (due to the high risk of Reye's syndrome);
- During pregnancy and lactation;
- Hypersensitivity to the components;
The drug is contraindicated for use in case of;
- Liver and kidney diseases;
- Gastric ulcer and duodenal ulcer (exacerbation), gastrointestinal bleeding (including in history);
- Hemorrhagic diathesis;
- Hemophilia;
- Hypoprotrombinemia;
- Avitaminosis K;
- Deficiency of glucose-6-phosphate dehydrogenase;
- Severe arterial hypertension, severe course of coronary heart disease; glaucoma;
- Surgery, accompanied by bleeding.
You need to stop taking the drug or consult a doctor if;
Within 3-5 days the patient's condition does not improve or new symptoms of the disease appear (one should keep in mind the possibility of developing a more serious disease).
Do not exceed the recommended dose prescribed by doctor.
Precautions should be prescribed to patients with bronchial asthma and gout.
Precautions should be prescribed the drug Newkofen with disturbances of function liver and kidneys.
Usage of the drug during pregnancy and breastfeeding
Monitoring of laboratory parameters
What are the Symptoms of an Overdosage?
5 years. Do not use after the expiration date.
To be dispensed without prescription.
Holder of the Registration Certificate; “GIGA FARM” LLC
Republic of Armenia, Gyumri, 3/5 Gogunts str.
Tel.: +37494000264, +79896335759
“NEWKOFEN” is a trademark of “GIGA FARM” LLC.
Made by order and under control
“GIGA FARM” LLC
Republic of Armenia, Gyumri, 3/5 Gogunts str.
Tel.: +37494000264, +79896335759
e-mail; gig.@mail.ru.
MANUFACTURER; “ARPIMED” LLC, Republic of Armenia, Kotayk Region, Abovyan; Bldg. 19, mcr 2.
-
Video
Leaflet Insert
(Patient Information)
Newkofen
Tablets
Registration certificate No. 19168
Brand Name – Newkofen
Combination of Well-Known Generics– Paracetamol / Acetylsalicylic acid/ Caffeine.
General Characteristics
Basic physical and chemical properties
Round flat tablets of white or almost color with a score on one side and a chamfer on both sides, with a specific smell of acetylsalicylic acid.
Composition
Each tablet contains: active ingredients: paracetamol - 200 mg, acetylsalicylic acid - 200 mg, caffeine - 40 mg; inactive ingredients: citric acid, microcrystalline cellulose, povidone, maize starch, sodium starch glycolate, magnesium stearate.
Pharmacological Group and ATC Code
Other analgesics-antipyretics, paracetamol in combination with other drugs (excluding psycholeptics); ATC code N02BE51.
Pharmacologic effect
Combined drug, the action of which is due to the effects of its constituent components. Acetylsalicylic acid and paracetamol has antipyretic, anti-inflammatory and analgesic effects due to inhibition of prostaglandin synthesis. Caffeine affects the tone of the cerebral vessels, and also enhances the effect of acetylsalicylic acid and paracetamol in this combination. The maximum effect of the drug develops within 10-60 minutes.
Usagе
Newkofen can be used to treat:
- Pain of mild to moderate intensity of different genesis (including headache, toothache,
neuralgia, myalgia, arthralgia);
- Fever with colds and infectious-inflammatory diseases.
Administration
To reduce the pain (including inflammatory genesis), fever, rheumatic diseases single dose for adults is 1 tablet daily - to 6 tablets.
For the relief of pain is recommended to take 2 tablets at once.
The recommended single dosage may be repeated if required every 4-6 hours, but not more than 4 times / day.
Course duration; for the symptomatic treatment of fever - no more than 3 days, for the pain - no more than 5 days.
Adverse Effects
In rare cases, nausea, epigastric pain, allergic skin reactions, changes in the peripheral blood (very rarely thrombocytopenia, leukopenia, pancytopenia, neutropenia, agranulocytosis),
tachycardia, hypertension, bronchospasm, which disappear in case of withdrawal of the drug.
With prolonged use - dizziness, headache, blurred vision, tinnitus, decreased platelet aggregation, anticoagulation, hemorrhagic syndrome (nosebleeds, bleeding gums, purpura, etc..), Liver and kidney papillary necrosis; deafness; Stevens-Johnson syndrome, toxic epidermal necrolysis (Lyell's syndrome), Reye's syndrome in children (hyperpyrexia, metabolic acidosis, disorders of the nervous system and psyche, vomiting, abnormal liver function).
Contradiction
Newkofen should not take;
- Children up to 16 years (due to the high risk of Reye's syndrome);
- During pregnancy and lactation;
- Hypersensitivity to the components;
The drug is contraindicated for use in case of;
- Liver and kidney diseases;
- Gastric ulcer and duodenal ulcer (exacerbation), gastrointestinal bleeding (including in history);
- Hemorrhagic diathesis;
- Hemophilia;
- Hypoprotrombinemia;
- Avitaminosis K;
- Deficiency of glucose-6-phosphate dehydrogenase;
- Severe arterial hypertension, severe course of coronary heart disease; glaucoma;
- Surgery, accompanied by bleeding.
You need to stop taking the drug or consult a doctor if;
Within 3-5 days the patient's condition does not improve or new symptoms of the disease appear (one should keep in mind the possibility of developing a more serious disease).
Do not exceed the recommended dose prescribed by doctor.
Precautions should be prescribed to patients with bronchial asthma and gout.
Precautions should be prescribed the drug Newkofen with disturbances of function liver and kidneys.
Usage of the drug during pregnancy and breastfeeding
Monitoring of laboratory parameters
What are the Symptoms of an Overdosage?
5 years. Do not use after the expiration date.
To be dispensed without prescription.
Holder of the Registration Certificate; “GIGA FARM” LLC
Republic of Armenia, Gyumri, 3/5 Gogunts str.
Tel.: +37494000264, +79896335759
“NEWKOFEN” is a trademark of “GIGA FARM” LLC.
Made by order and under control
“GIGA FARM” LLC
Republic of Armenia, Gyumri, 3/5 Gogunts str.
Tel.: +37494000264, +79896335759
e-mail; gig.@mail.ru.
MANUFACTURER; “ARPIMED” LLC, Republic of Armenia, Kotayk Region, Abovyan; Bldg. 19, mcr 2.